Alert archive / New Jersey / Special Marine Warnings in 2017
Special Marine Warning 124, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Aug 2, 2017, 6:52 PM EDT. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2017, 6:52 PM EDT (22:52 UTC)
- Expired
- Aug 2, 2017, 7:45 PM EDT
- In force
- 53 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 34.0 mph
The radar
The Dover AFB radar (KDOX), 76 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 10.9 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 161 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1466 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
042
WHUS51 KPHI 022252
SMWPHI
ANZ453-022345-
/O.NEW.KPHI.MA.W.0124.170802T2252Z-170802T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
652 PM EDT WED AUG 2 2017
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM...
* UNTIL 745 PM EDT
* AT 650 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SEA ISLE
CITY...OR 7 NM WEST OF THE LUMP...MOVING EAST AT 15 KNOTS.
HAZARD...WIND GUSTS 34 KNOTS OR GREATER.
SOURCE...RADAR INDICATED.
IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND
SUDDENLY HIGHER WAVES.
* LOCATIONS IMPACTED INCLUDE...
THE LUMP...SEA ISLE CITY...BUOY 2FB...BUOY GE AND OCEAN CITY REEF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO SAFE HARBOR IMMEDIATELY AS GUSTY WINDS AND HIGH WAVES ARE
EXPECTED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.
&&
LAT...LON 3915 7486 3910 7483 3927 7465 3922 7474
3927 7473 3929 7479 3933 7472 3936 7475
3931 7455 3931 7461 3933 7468 3929 7465
3930 7456 3922 7437 3895 7450 3905 7485
3908 7483 3910 7486 3907 7491
TIME...MOT...LOC 2250Z 282DEG 13KT 3914 7479
HAIL...0.00IN
WIND...>34KTS
$$
ROBERTSON1 follow-up statement
004
FZUS71 KPHI 022338
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
738 PM EDT WED AUG 2 2017
ANZ453-022348-
/O.EXP.KPHI.MA.W.0124.000000T0000Z-170802T2345Z/
738 PM EDT WED AUG 2 2017
...THE SPECIAL MARINE WARNING WILL EXPIRE AT 745 PM EDT...
THE AFFECTED AREAS WERE...
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM...
THE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A SIGNIFICANT
THREAT TO BOATERS. GUSTY WINDS REMAIN POSSIBLE INTO THE EVENING.
LAT...LON 3915 7486 3910 7483 3927 7465 3922 7474
3927 7473 3929 7479 3933 7472 3936 7475
3931 7455 3931 7461 3933 7468 3929 7465
3930 7456 3922 7437 3895 7450 3905 7485
3908 7483 3910 7486 3907 7491
TIME...MOT...LOC 2338Z 282DEG 13KT 3910 7458
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Aug 2, 5:01 PM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Aug 2, 5:01 PM EDT, 1 hour 51 minutes before
Area Forecast Discussion...CORRECTED National Weather Service Mount Holly NJ 501 PM EDT Wed Aug 2 2017 .SYNOPSIS... A generally steady southerly flow will continue through the end of the week until a warm front approaches from the south late Friday, followed by a cold front that moves through Friday night into early Saturday. High pressure builds into the area Sunday. A low pressure system is expected to pass near or north of the area early next week. High pressure then builds back into the area toward the middle of next week. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... Numerous showers and thunderstorms continue to impact the area. Convection has already started to weaken late this afternoon across eastern PA and western NJ, where the airmass has been worked over from earlier activity. These showers and storms will decrease in coverage toward sunset though there could be scattered showers that linger through late evening, especially toward the Delaware Valley and I-95 corridor. Farther south and east across Delmarva and southeastern NJ, the airmass was still unstable as of 5 PM with storms remaining upstream. There threat of pulse severe and locally heavy rain will be present across these southeastern zones through about sunset. Coverage of convection may not be quite as extensive as it was farther inland earlier this afternoon as lift associated with an upper shortwave trough passes to our northeast. Partial clearing that occurs later this evening and overnight will allow for fog to develop as the ground remains wet and winds light. Most of the guidance does not indicate extensive fog, but it may be underdone. Although confidence is not particularly high, would not be entirely surprise to see at least patchy dense fog overnight into early Thursday morning. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/... The Mid-Atlantic region will remain downstream of a broad large- scale trough over Hudson Bay that extends southward through the Upper Midwest and Mississippi Valley. There will be a stronger shortwave disturbance embedded within the broad trough that is expected to progress eastward toward the Great Lakes region. With SW flow downstream of this system, a frontal boundary will remain stationary across the Midwest/Great Lakes region on Thursday. No significant changes in the airmass is expected by tomorrow. Accordingly, expect high temperatures on Thursday that are very similar to what was observed today and yesterday (generally 85-90F, except cooler near the coast and at higher elevations in NE PA and NW NJ). Daytime heating will once again destabilize the atmosphere, which should lead to convective initiation as early as late morning but more likely during the early to mid afternoon. BUFKIT forecast soundings from the NAM show a moderately unstable airmass at peak heating with MLCAPE between 1500-200 J/kg (similar to today) while MLCAPE values are not quite as extreme on the GFS (1000-1500 J/kg). Models show even less of a forcing mechanism on the synoptic scale than today as there doesn't appear to be an upper shortwave disturbance or even a surface trough to provide a source of lift or focus for convection. The main source of lift will likely be differential heating/terrain circulations across the higher terrain in E PA and NW NJ. Accordingly, chance PoPs were confined to west of the Fall Line. PoPs then decrease to slight chance farther east into I-95 and the coastal plain, although there could be a focus for additional storms along the sea-breeze front in NJ. Storms on Thursday will once again be slow movers, which could potentially result in locally heavy rainfall and poor drainage flooding or perhaps flash flooding. There is a limited potential for pulse severe wet microbursts during peak heating hours. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... For Thursday night into Friday, a generally steady southerly flow will remain across the area while a southwest flow aloft continues. The southerly flow will keep warm and humid conditions across the area, which will keep some instability across the area Thursday night into Friday. A couple of weak vorticity impulses will slide across the area with the southwest flow aloft. This combination of instability and lift from the vorticity impulses will keep a chance of isolated/scattered showers and thunderstorms Thursday night into Friday. By late Friday afternoon, a warm front may lift toward the area, ahead of an approaching cold front. The cold front is expected to move across the area late Friday night into Saturday morning. There will remain instability ahead of the frontal boundary, although it will weaken some overnight. Nevertheless, there will continue to be a chance of showers and thunderstorms overnight Friday into Saturday morning. PW values increase ahead of the front, so there could be some heavy rainfall overnight Friday into Saturday morning. The frontal boundary is expected to move offshore during the daytime morning hours Saturday. Behind it, drier and cooler conditions are expected for the remainder of Saturday, through Sunday night. For Monday into Tuesday, an area of low pressure is expected to lift near or to the north of the area, pulling a warm front, then a cold front through. The warm front is forecast to lift into the area early Monday, then the cold front is expected to move through overnight Monday into Tuesday morning. PW values could approach or exceed 2 inches during this time, which could lead to period of heavy rainfall. Behind the cold front, drier conditions are expected to build across the region as high pressure begins to build in from the west through Wednesday. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Brief period of IFR in heavier showers and storms thru about 22-23Z for I-95 terminals and west, then through about 01-02Z farther east into MIV and ACY. VFR outside of storms this evening. Potential for fog development overnight, especially in fog prone terminals. Given how extensive the coverage of convection was/is this afternoon/early evening and the potential for at least partial clearing tonight, fog may be more extensive than currently indicated. Future TAF updates this evening could trend more pessimistic. Predominately VFR on Thursday. However, isolated to widely scattered storms during the afternoon could lead to localized/brief flight restrictions, especially across western terminals (RDG-ABE). Winds will be light/variable through tonight, then generally out of the S 5-10 kt on Thursday. OUTLOOK... Thursday night-Friday...Generally VFR. Chance of scattered showers or thunderstorms which may temporarily lower conditions. Friday night-Saturday...CIGS lowering overnight Friday into Saturday morning, improving during the day. Chance of scattered showers and thunderstorms which may temporarily lead to lower conditions Friday night into Saturday morning. South-southwest winds Friday night, becoming northwest gusting to 20 knots during the afternoon behind a cold front. Saturday night-Sunday night...Generally VFR. North-northeast winds 10-15 knots, diminishing overnight Saturday into Sunday morning. Winds becoming northwest then westerly. Monday...Lowering conditions with rainfall spreading across the area. && .MARINE... Winds and seas below SCA threshold. The threat of storms over the waters will continue thru about 02Z. Gusty winds may necessitate SMWs for the strongest storms. RIP CURRENTS... There is a low risk of rip currents through this evening. A similar setup is expected Thursday though it could approach moderate during the afternoon as southerly winds ramp up to 15-20 mph nearshore. An E-SE 8 second swell is expected to persist through tomorrow as well. OUTLOOK... Thursday night-Sunday night...Sub Small Craft Advisory conditions expected through the period. Winds may gust around 20 knots at times. A cold front is expected on Saturday with showers and thunderstorms possible. Monday...Conditions may approach Small Craft Advisory levels by the end of the day Monday into Monday night. && .EQUIPMENT... Both KDOX WSR-88D radar and TPHL terminal doppler radar are down this morning. KDOX, which is down due to planned maintenance. TPHL has been down since July 29. While there is still no estimated time to return to service, FAA technicians are expecting a part needed to fix the TPHL to arrive sometime today and technicians are working on KDOX. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Robertson Near Term...Klein Short Term...Klein Long Term...Robertson Aviation...Klein/Robertson Marine...Klein/Robertson Equipment...
Hazardous weather outlook, Aug 2, 4:34 PM EDT, 2 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 434 PM EDT Wed Aug 2 2017 NJZ001-007>010-012-015-PAZ054-055-060>062-070-071-101>106-032045- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-Carbon- Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 434 PM EDT Wed Aug 2 2017 This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Scattered thunderstorms will continue through the early evening. A few of these storms could produce locally damaging winds and large hail. These storms will also be moving slowly, resulting in locally heavy rainfall and the potential for flooding, especially in urban and poor drainage areas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Scattered thunderstorms are expected Thursday afternoon and evening. These storms will be moving slowly, resulting in locally heavy rainfall and the potential for flooding, especially in urban and poor drainage areas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ001>003-MDZ008-012-015-019-020-NJZ013-016>023-027-032045- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Western Monmouth-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington- 434 PM EDT Wed Aug 2 2017 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey and southern New Jersey. .DAY ONE...Tonight. Scattered thunderstorms will continue through the early evening. A few of these storms could produce locally damaging winds and large hail. These storms will also be moving slowly, resulting in locally heavy rainfall and the potential for flooding, especially in urban and poor drainage areas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ004-NJZ014-024>026-032045- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 434 PM EDT Wed Aug 2 2017 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Tonight. Scattered thunderstorms will continue through the early evening. A few of these storms could produce locally damaging winds and large hail. These storms will also be moving slowly, resulting in locally heavy rainfall and the potential for flooding, especially in urban and poor drainage areas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-032045- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 434 PM EDT Wed Aug 2 2017 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. Scattered thunderstorms will continue through the early evening. A few of these storms could produce locally gusty winds and higher waves. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 2, 6:00 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
600 PM EDT WED AUG 2 2017
MDZ008-012-015-022230-
Queen Anne's-Cecil-Kent-
600 PM EDT WED AUG 2 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN QUEEN ANNE'S...KENT
AND SOUTHEASTERN CECIL COUNTIES...
At 559 PM EDT, a strong thunderstorm was located near Newtown, or 7
miles southwest of Aberdeen Proving Ground, moving east at 30 mph.
Winds up to 40 mph and pea size hail are possible with this storm.
Locations impacted include...
Chestertown, Cecilton, Millington, Betterton, Warwick, Sassafras,
Newtown, Brantwood, Morgnec, Cayots, Massey, Crumpton, Hollywood
Beach, Kennedyville, Chesapeake City, Galena and Kingstown.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3926 7622 3929 7617 3932 7618 3934 7616
3933 7614 3937 7611 3937 7606 3943 7599
3946 7601 3952 7598 3957 7579 3922 7576
3919 7625
TIME...MOT...LOC 2159Z 262DEG 27KT 3937 7619
poLocal storm report, Aug 2, 6:07 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
607 PM EDT WED AUG 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM TSTM WND DMG 1 WNW HIGHLAND PARK 40.51N 74.45W
08/02/2017 MIDDLESEX NJ SOCIAL MEDIA
LARGE TREE BRANCHES SNAPPED IN JOHNSON PARK
&&
EVENT NUMBER PHI1701364
JRKSpecial weather statement, Aug 2, 6:21 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
621 PM EDT WED AUG 2 2017
MDZ012-015-022300-
Queen Anne's-Kent-
621 PM EDT WED AUG 2 2017
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL QUEEN ANNE'S AND
SOUTHWESTERN KENT COUNTIES...
At 620 PM EDT, a strong thunderstorm was located over Gibson Island,
moving east at 20 mph.
Winds up to 50 mph and pea size hail are possible with this storm.
Locations impacted include...
Rock Hall, Chester, Stevensville, Overton, Langford and Queenstown.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3904 7631 3898 7628 3905 7623 3909 7623
3917 7628 3924 7623 3926 7615 3896 7608
3896 7622 3900 7617 3902 7624 3899 7626
3896 7623 3897 7635
TIME...MOT...LOC 2220Z 259DEG 16KT 3909 7641
poSpecial weather statement, Aug 2, 6:27 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
627 PM EDT WED AUG 2 2017
DEZ002-022300-
Kent-
627 PM EDT WED AUG 2 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL KENT COUNTY...
At 626 PM EDT, a strong thunderstorm was located over Dover, moving
southeast at 10 mph.
Wind gusts up to 40 mph and small hail are possible with this storm.
Frequent lightning is occurring with this storm. Lightning can
strike 15 miles away from a thunderstorm. If you see lightning or
hear thunder seek a safe shelter inside a building or vehicle.
Locations impacted include...
Dover, Camden, Cheswold, Woodside, Viola, Rising Sun-Lebanon, Rising
Sun, Dover Base Housing, Dover Speedway, Wyoming, Magnolia, Little
Creek, Leipsic, Rodney Village, Kent Acres, Highland Acres and
Woodside East.
LAT...LON 3921 7562 3925 7547 3924 7546 3926 7544
3926 7542 3924 7540 3920 7540 3915 7541
3908 7540 3904 7560
TIME...MOT...LOC 2226Z 336DEG 7KT 3917 7550
RobertsonLocal storm report, Aug 2, 6:42 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
642 PM EDT WED AUG 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM MARINE TSTM WIND TUCKERTON 39.60N 74.33W
08/02/2017 M47 MPH OCEAN NJ WEATHERFLOW
&&
EVENT NUMBER PHI1701365
STAFFSpecial weather statement, Aug 2, 6:52 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
652 PM EDT WED AUG 2 2017
NJZ023-024-022330-
Atlantic Coastal Cape May-Cape May-
652 PM EDT WED AUG 2 2017
...A STRONG THUNDERSTORM WILL AFFECT CAPE MAY COUNTY...
At 651 PM EDT, a strong thunderstorm was located over Dennisville,
or 11 miles southwest of Ocean City, moving east at 20 mph. Other
thunderstorms will develop across southern Cape May county through
730 PM.
Pea size hail is possible with these storms.
Locations impacted include...
Ocean City, Cape May, North Wildwood, Wildwood Crest, Woodbine, Sea
Isle City, Avalon, West Cape May, Stone Harbor, Cape May Court House,
Scotch Bonnet, Beesleys Point, Seaville, Dennisville, Eldora, North
Cape May, Belleplain Forest, Marmora, Diamond Beach and Green Creek.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3920 7466 3910 7470 3903 7479 3899 7479
3894 7486 3893 7497 3896 7496 3897 7494
3897 7496 3901 7496 3911 7489 3916 7489
3920 7492 3927 7489 3928 7462 3926 7462
3928 7461 3928 7456
TIME...MOT...LOC 2251Z 277DEG 18KT 3918 7478
POThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 12:28 PM EDT | Areal Flood Advisory | PHI | Mercer | 4 hr |
| Aug 2, 12:31 PM EDT | Special Weather Statement | PHI | Morris | 29 min |
| Aug 2, 12:37 PM EDT | Special Weather Statement | PHI | Mercer | 38 min |
| Aug 2, 12:43 PM EDT | Areal Flood Advisory | PHI | Middlesex | 4 hr |
| Aug 2, 1:00 PM EDT | Special Weather Statement | PHI | Morris | 30 min |
| Aug 2, 1:02 PM EDT | Areal Flood Advisory | PHI | Morris | 5 hr |
| Aug 2, 1:32 PM EDT | Special Weather Statement | PHI | Morris | 28 min |
| Aug 2, 2:01 PM EDT | Areal Flood Advisory | PHI | Hunterdon | 4 hr |
| Aug 2, 2:04 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon | 41 min |
| Aug 2, 2:09 PM EDT | Special Weather Statement | PHI | Camden | 51 min |
| Aug 2, 2:10 PM EDT | Flash Flood Warning | PHI | Morris | 4 hr |
| Aug 2, 2:18 PM EDT | Special Weather Statement | PHI | Warren | 42 min |
| Aug 2, 2:26 PM EDT | Special Weather Statement | PHI | Burlington | 49 min |
| Aug 2, 2:35 PM EDT | Special Weather Statement | PHI | Burlington | 40 min |
| Aug 2, 2:42 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset | 4 hr |
| Aug 2, 2:45 PM EDT | Areal Flood Advisory | PHI | Warren | 4 hr |
| Aug 2, 2:46 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 44 min |
| Aug 2, 2:48 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 27 min |
| Aug 2, 2:55 PM EDT | Areal Flood Advisory | PHI | Burlington, Monmouth, Ocean | 5 hr |
| Aug 2, 3:04 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 41 min |
| Aug 2, 3:06 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Sussex, Warren | 4 hr |
| Aug 2, 3:16 PM EDT | Special Weather Statement | PHI | Burlington | 29 min |
| Aug 2, 3:20 PM EDT | Areal Flood Advisory | PHI | Burlington, Ocean | 4 hr |
| Aug 2, 3:32 PM EDT | Special Weather Statement | PHI | Warren | 43 min |
| Aug 2, 3:33 PM EDT | Special Weather Statement | PHI | Monmouth | 42 min |
| Aug 2, 3:36 PM EDT | Special Weather Statement | PHI | Union | 39 min |
| Aug 2, 3:39 PM EDT | Special Weather Statement | PHI | Middlesex | 51 min |
| Aug 2, 3:50 PM EDT | Special Weather Statement | PHI | Sussex | 25 min |
| Aug 2, 3:58 PM EDT | Areal Flood Advisory | PHI | Burlington, Mercer, Middlesex, Monmouth, Morris, Somerset | 4 hr |
| Aug 2, 4:06 PM EDT | Special Weather Statement | PHI | Gloucester, Salem | 39 min |
| Aug 2, 4:09 PM EDT | Areal Flood Advisory | PHI | Sussex, Warren | 4 hr |
| Aug 2, 4:15 PM EDT | Special Marine Warning | PHI | 60 min | |
| Aug 2, 4:27 PM EDT | Areal Flood Advisory | PHI | Camden, Gloucester, Salem | 4 hr |
| Aug 2, 4:29 PM EDT | Special Weather Statement | PHI | Cumberland | 46 min |
| Aug 2, 4:39 PM EDT | Special Weather Statement | PHI | Somerset | 36 min |
| Aug 2, 4:48 PM EDT | Special Weather Statement | PHI | Camden | 42 min |
| Aug 2, 5:11 PM EDT | Special Weather Statement | PHI | Cumberland | 34 min |
| Aug 2, 5:15 PM EDT | Special Marine Warning | PHI | 60 min | |
| Aug 2, 5:21 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Camden, Cumberland, Gloucester | 39 min |
| Aug 2, 5:23 PM EDT | Special Weather Statement | PHI | Gloucester | 37 min |
| Aug 2, 5:28 PM EDT | Areal Flood Advisory | PHI | Atlantic, Camden, Cumberland, Gloucester, Salem | 4 hr |
| Aug 2, 5:46 PM EDT | Areal Flood Advisory | PHI | Morris | 59 min |
| Aug 2, 6:02 PM EDT | Special Marine Warning | PHI | 58 min | |
| Aug 2, 6:11 PM EDT | Special Marine Warning | PHI | 64 min | |
| Aug 2, 6:52 PM EDT | Special Weather Statement | PHI | Cape May | 38 min |
| Aug 2, 12:09 PM EDT | Special Weather Statement | PHI | Philadelphia | 36 min |
| Aug 2, 12:11 PM EDT | Special Weather Statement | PHI | Monroe | 34 min |
| Aug 2, 12:39 PM EDT | Areal Flood Advisory | PHI | Monroe | 4 hr |
| Aug 2, 12:45 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 4 hr |
| Aug 2, 12:52 PM EDT | Special Weather Statement | PHI | Monroe | 23 min |
| Aug 2, 12:53 PM EDT | Special Weather Statement | PHI | Carbon | 37 min |
| Aug 2, 12:55 PM EDT | Special Weather Statement | PHI | Delaware | 35 min |
| Aug 2, 1:08 PM EDT | Special Weather Statement | PHI | Philadelphia | 37 min |
| Aug 2, 1:26 PM EDT | Special Weather Statement | PHI | Delaware | 34 min |
| Aug 2, 1:30 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 30 min |
| Aug 2, 1:36 PM EDT | Special Weather Statement | PHI | Bucks | 39 min |
| Aug 2, 1:48 PM EDT | Flash Flood Warning | PHI | Montgomery | 4 hr |
| Aug 2, 1:49 PM EDT | Special Weather Statement | PHI | Lehigh | 41 min |
| Aug 2, 1:50 PM EDT | Special Weather Statement | PHI | Philadelphia | 25 min |
| Aug 2, 2:09 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Lehigh, Montgomery | 51 min |
| Aug 2, 2:16 PM EDT | Areal Flood Advisory | PHI | Berks | 4 hr |
| Aug 2, 2:27 PM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Montgomery | 4 hr |
| Aug 2, 2:37 PM EDT | Special Weather Statement | PHI | Berks | 38 min |
| Aug 2, 3:12 PM EDT | Special Weather Statement | PHI | Montgomery | 48 min |
| Aug 2, 3:34 PM EDT | Special Weather Statement | PHI | Chester | 26 min |
| Aug 2, 4:23 PM EDT | Special Weather Statement | PHI | Monroe | 37 min |
| Aug 2, 4:40 PM EDT | Special Weather Statement | PHI | Philadelphia | 50 min |
| Aug 2, 6:00 PM EDT | Special Weather Statement | PHI | Kent | 30 min |
| Aug 2, 6:21 PM EDT | Special Weather Statement | PHI | Queen Anne's | 39 min |
| Aug 2, 6:28 PM EDT | Areal Flood Advisory | PHI | Kent, Queen Anne's | 4 hr |
| Aug 2, 6:55 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Queen Anne's | 35 min |
| Aug 2, 7:30 PM EDT | Special Weather Statement | PHI | Caroline, Queen Anne's | 45 min |
| Aug 2, 7:58 PM EDT | Severe Thunderstorm Warning | PHI | Caroline | 47 min |
Nearby
Special Marine Warnings in New Jersey, 2017Every special marine warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.